# SDR SWAA110016

- Difficulty date: January 1, 2011
- Submitted: January 7, 2011
- Operation: Air carrier
- Aircraft: N292WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32538
- Aircraft time: 11,958 hours, 7,158 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Cover
- Part number: 100031
- Condition: Broken
- Location: Exit Sign
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED MV1 CHECK, FOUND R1 DOOR EMERGENCY EXIT SIGN COVER BROKEN.  REMOVED AND REPLACED SIGN PER WDM.
